# SDR CHQA200900104

- Difficulty date: April 8, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N469SM
- Make and model: Cndair CL6002B19
- Aircraft serial: 7650
- Aircraft time: 16,928 hours, 14,339 cycles
- Engine: Ge CF343B1
- Engine time: 16,928 hours, 14,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE NR 2, 5, AND 6 EXTERIOR EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE WHEN TESTED.  THE BULBS IN ALL THREE LIGHTS WERE REPLACED AND THE EMERGENCY LIGHT SYSTEM OPERATED NORMALLY WHEN TESTED.
